# SDR F3LA202511190325

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N360FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09180
- Aircraft time: 18,673 hours, 8,668 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6635
- Condition: Leaking
- Location: Zone 200
- Part time: 13,754 hours, 17,806 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT INITIALLY WAS SMELLED IN GALLEY, FUME REMOVAL APPLIED AND WENT AWAY RETURNED IN AFT GALLEY. EMERGENCY DECLARED.   REF LP518093 ITEM 1 FOR APU DEFERAL REF TSM 05-50-00-810-831-A. PERFORMED APU INSPECTION TYPE 1 EVENT ON LEVEL A IAW AMM 49-00-00-200-811 FOUND SIGNS OF LEAKAGE PERFORMED IDLE RUN IAW AMM 71-00-00-816-807-A FUR PACK BURNOUT REF NEXT AVAILABLE LP FOR APU DEFERAL.
